Alert archive / Kentucky / Wind Advisories in 2018
Wind Advisory 10, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Nov 25, 2018, 6:59 PM CST for 49 counties in Kentucky; 10 counties in Indiana. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2018, 6:59 PM CST (00:59 UTC)
- Expired
- Nov 26, 2018, 12:00 PM CST
- In force
- 17 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2163 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 587 m²/s²
- 0-3 km storm-relative helicity
- 675 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
318 WWUS73 KLMK 260059 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 759 PM EST Sun Nov 25 2018 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST /NOON CST/ MONDAY... INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-260500- /O.NEW.KLMK.WI.Y.0010.181126T0059Z-181126T1800Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 759 PM EST Sun Nov 25 2018 /659 PM CST Sun Nov 25 2018/ ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST /NOON CST/ MONDAY... The National Weather Service in Louisville has issued a Wind Advisory, which is in effect until 1 PM EST /noon CST/ Monday. * TIMING...Winds will pick up this evening from the south and southwest, as a strong cold front approaches. They will shift to westerly after Midnight and through daybreak. * WINDS...Gusts to 40 mph are possible this evening, but more likely behind the cold front overnight and through daybreak Monday. * IMPACTS...Gusty winds can cause smaller trees to uproot along with limbs and branches to snap off trees. In addition, the cold air rushing into the region will bring wind chills down to the low to mid 20s. One other potential impact could be with any stronger showers Monday morning, as a transition to a snow shower could combine with the winds to produce much lower visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ RJS
3 follow-up statements
510 WWUS73 KLMK 260450 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 1150 PM EST Sun Nov 25 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ MONDAY... INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-261800- /O.CON.KLMK.WI.Y.0010.000000T0000Z-181126T1800Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1150 PM EST Sun Nov 25 2018 /1050 PM CST Sun Nov 25 2018/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ MONDAY... * TIMING...Gusty southwest winds are occurring now...ahead of a strong cold front. Expect the strongest gusts to continue through Monday morning as they become more westerly. * WINDS...Gusts to around 40 mph are likely. * IMPACTS...Gusty winds can cause smaller trees to uproot along with limbs and branches to snap off trees. In addition, the cold air rushing into the region will bring wind chills down to the low to mid 20s. One other potential impact could be with any stronger showers Monday morning, as a transition to a snow shower could combine with the winds to produce much lower visibilities in the mid to late morning hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ RJS
331 WWUS73 KLMK 260842 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 342 AM EST Mon Nov 26 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ MONDAY... INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-261800- /O.CON.KLMK.WI.Y.0010.000000T0000Z-181126T1800Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 342 AM EST Mon Nov 26 2018 /242 AM CST Mon Nov 26 2018/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... * TIMING...Strongest gusts expected this morning from the west- southwest. The winds will gradually diminish after 1 PM EST. * WINDS...Gusts to around 45 mph are likely. * IMPACTS...Gusty winds can cause smaller trees to uproot along with limbs and branches to snap off trees. In addition, the cold air rushing into the region will bring wind chills down to the low to mid 20s. One other potential impact could be with any stronger showers Monday morning, as a transition to a snow shower could combine with the winds to produce much lower visibilities in the mid to late morning hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ EBW
254 WWUS73 KLMK 261804 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 104 PM EST Mon Nov 26 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-261915- /O.EXP.KLMK.WI.Y.0010.000000T0000Z-181126T1800Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 104 PM EST Mon Nov 26 2018 /1204 PM CST Mon Nov 26 2018/ ...WIND ADVISORY HAS EXPIRED... Winds are diminishing, so the advisory has been allowed to expire. Westerly gusts near 30 mph will persist through the afternoon. $$ 40
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Nov 25, 5:29 PM CST, 1 hour 30 minutes earlier.
Area forecast discussion, Nov 25, 5:29 PM CST, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Louisville KY 629 PM EST Sun Nov 25 2018 .Forecast Update... Issued at 625 PM EST Sun Nov 25 2018 Expect gusty conditions to start picking up over the next hour or two this evening. Seeing a few strikes of lightning to our west this hour, and even had a reported strike over Louisville in the last hour. Have added in slight chance of thunder to the forecast, up until the main north/south band now entering western Kentucky gets through the region. Later this evening, will be watching upstream observations over southeast Missouri...closer to the gradient we can expect across here overnight...to see if a wind advisory is necessary for the early morning hours Monday. Regardless, much colder air will rush into the region and drop wind chills into the low to mid 20s for the morning commute...a very noticeable change from the warmth we had today. Still looking like a transition to snow during the morning commute, but at least for now ground temperatures should be warm enough to absorb that transition. Accumulations in heavier showers mainly will be on elevated surfaces. && .Short Term...(This evening through Monday) Issued at 310 PM EST Sun Nov 25 2018 ...Gusty Winds Tonight/Monday... A strong low pressure system over MO this afternoon will move northeast through central Indiana tonight and then into the Great Lakes region Monday. This weather system will push a strong cold front through our region tonight. Ahead of the cold front, light rain and gusty winds will arrive this evening. Light rain looks to overspread much of the area by late evening and diminish in coverage after the cold front passage between 5-8Z. A strong southerly flow ahead of this system will create winds of 15-20 mph with gusts in the 35-40 mph range. Any showers or the cold front itself may mix down gusts over 40 mph tonight. A Wind Advisory was considered but feel that outside of a few instances, wind gusts will largely be at or below 40 mph so held off on a Wind Advy for now. Much colder air will dive into the region behind the front late tonight into Mon morning. This will result in a change over from light rain to rain/snow mix and even a period of light snow mainly Monday morning. Soundings and model analysis indicate that we may be positioned just south of a TROWAL structure with this weather system which will allow colder air aloft to arrive with a sufficient moisture feed. Overall, 12Z models came in with better snow shower chances for Monday morning so did increase light snow in our forecast. Scattered snow showers or snow mixed with rain at times looks likely throughout the day Monday gradually ending from west to east Mon afternoon/evening. With warm grounds in place, any light snow accums (less than a half inch) would mainly stick on elevated surfaces. Also surface air temps will be at or above freezing throughout the day Monday. Will issue an SPS on the windy conditions and light snow showers with this forecast package. .Long Term...(Monday night through Sunday) Issued at 330 PM EST Sun Nov 25 2018 It's starting to look a lot like...winter. At least through most of the work week. In a year that seems to be binary with its seasons (remember those 6 days of spring back in April before summer took over?), Mother Nature will again attempt to fast-forward a month. The cold air coming into the area Monday parks itself in place for a 3-day stay with temperatures more like the end of December than the end of November. Also like winter, despite surface high pressure moving in behind the arctic cold front, skies will be slow to clear Monday night into Tuesday morning. The low level cyclonic flow on the back side of the system's tightly wound surface low will result in upslope surface winds on the west side of the Appalachians trapping moisture in a stratus deck below the temperature inversion, with flurries and light snow showers lingering through much of the overnight hours. The plus side of this is that the clouds will hinder radiational cooling, so temperatures will not drop as far as they otherwise would, with lows only dipping into the lower to mid 20s (still 10-15 degrees below seasonal norms). Skies do start to clear out Tuesday as the core of the upper low moves off the coast of New England and zonal flow sets up for a few days. At the surface, high pressure builds eastward from the Plains into the Ohio Valley, helping to diminish winds...a good thing since with actual air temperatures only barely rising above the freezing mark (if at all), wind chills will be confined to the 20s. Without any overnight clouds Tuesday night, temperatures will drop into the upper teens for lows despite the thermal trough having passed to the east. While these probably won't be quite cold enough to set any record lows, they are about 20 degrees below normal, so it will feel like it is. Abundant sunshine Wednesday will help take off the shock of temperatures again topping out in the 30s. Wind chills, however, will again top out in the upper 20s in many locations. Dry weather continues through Wednesday night as the zonal flow persists. By Thursday, though, ripples in the upper flow start to through ahead of a digging trof in the western U.S. Guidance models start to diverge in the details beyond this time period, but agree on the development of a surface Low in the lee of the Rockies by Friday. While it's still far too early to say with any certainty, initial progs have this one similar in strength to the current Low now plowing through the Missouri Valley, but with less cold air trailing it. As the pressure gradient tightens up ahead of this Low, strong southerly winds will bring moisture back into the area, with clouds increasing and rainfall chances returning for the remainder of the forecast period. A few snow flakes could mix in with that early Friday, before the south winds push temperatures back into the seasonal 50s for highs on both Friday and Saturday. && .Aviation...(00Z TAF Issuance) Updated at 620 PM EST Sun Nov 25 2018 A vigorous storm system is moving across Missouri this evening, bringing a belt of snows and blizzard conditions over parts of the Midwest. We will see the wind gusts pick up this evening along with periods of rain showers. The associated cold front will rush through overnight, switching winds around to westerly before daybreak. Ceilings will drop behind this front, possibly to IFR levels. Another area of showers is possible for the morning hours at HNB/SDF/BWG and even into the afternoon at LEX. Some light snow may mix in with rains during the morning. One last thing to note, we cannot rule out an isolated rumble of thunder this evening, in the more convective cells. Coverage is too low to include in any one terminal. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...RJS Short Term...AMS Long Term...JBS Aviation...RJS
Hazardous weather outlook, Nov 25, 2:39 PM CST, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 339 PM EST Sun Nov 25 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-262045- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 339 PM EST Sun Nov 25 2018 /239 PM CST Sun Nov 25 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong winds of 15-20 mph are expect to gust to 35-40 mph tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong winds of 15-20 mph are expect to gust to 35-40 mph Monday. In addition, a light snow accumulation of less than a half inch on elevated surfaces is possible for some that receive snow showers Monday morning. The winds will usher in much colder air into the area, sending wind chills into the teens Monday night and Tuesday night - and into the 20s during the daylight hours both days. Actual air temperatures will only top out in the low to mid 30s on Tuesday, and in the mid to upper 30s on Wednesday. Overnight lows these two days will only be in the upper teens to lower 20s. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. AMS/JBS
In the hours before
Special weather statement, Nov 25, 2:29 PM CST, 4 hours 30 minutes before
Special Weather Statement National Weather Service Louisville KY 329 PM EST Sun Nov 25 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-260500- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 329 PM EST Sun Nov 25 2018 /229 PM CST Sun Nov 25 2018/ ...Windy Conditions and Light Snow Showers... A strong low pressure system will push a cold front through the region tonight. Ahead of the front, southerly winds will increase to 15 to 20 mph tonight with gusts of 30 to 40 mph likely. Strong west winds will continue through Monday afternoon behind the front with gusts up to 40 mph possible especially Monday morning. In addition, rain looks to change over to a rain/snow mix or light snow Monday morning and continue through Monday afternoon before ending Monday evening. A light snow accumulation under a half inch on elevated surfaces is possible for some over southern Indiana or north central Kentucky Monday morning. Gusty winds tonight and tomorrow may blow around lose outdoor objects or make driving difficult for high profile vehicles. Also the combination of strong winds and a snow shower may cause brief visibility reductions Monday morning. AMS
Nearby
Wind Advisories in Kentucky, 2018Wind Advisories in Indiana, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.